Like the emergency contraceptives? They list common side affects like nausea, dizziness, spotting,and bleeding. Can throw your period off the next month.
* but that doesn't mean everyone will experience all the side affects.
I would say that you aren't pregnant.
Well you've had a laundry list of problems. A- The pills you took were pointless. Contraceptives are NOT meant to be used like that and don't work that way. B- You overdosed your body, be grateful you aren't in the hospital. Who told you to take that many pills in such a short span of time?
Also, you're testing too early and FAR too much wasting both effort and money. Symptoms aren't going to occur just overnight. You also don't have withdrawal bleeding when they say. Please tell me you didn't pull all this information offline, you could end up killing yourself. YES it's possible to be pregnant, you had unprotected sex with no protection. You want to protect yourself, take contraceptives like they're meant to be taken and use condoms. Wait another 1-2 weeks and retest. I would also strongly recommend educating yourself on BC, the female body and conception.